# SDR DALA2022011000175

- Difficulty date: January 4, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,419 hours, 24,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 RH ENG. DRAG FITTING PYLON HOLE #15 HAS CRACK LIKE INDICATION WITH CORROSION IN THE FITTING LAYER AD-RELATED. CORRECTIVE ACTION: COMPLIED WITH ERA 584511-14AD REV.C REAMED HOLE WITH NO INDICATION OF CRACK NOTED AT R/H ENGINE DRAG FITTING HOLE #15. (2074987)
